# SDR ASAA2016061417037

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 30,364 hours, 9,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R1 AND R2 DOORS HAVE BROKEN LENS.  REF LOG PAGES 11621876 AND 11621877.  ACFT GROUNDED.  R & R LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801 AND 33-51-01-960-802.  OPS NORMAL.
